MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEONATAL/ADULT PULSE OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEONATAL/ADULT PULSE OXIMETER
Model Number 4003
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the sensors were tested and shown to have difficulty sensing o2 saturation and pulse.There were no patient impact or consequences reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  the sensor was determined to be functioning as designed., other, other text: the customer returned 5 sensors to masimo.The lot numbers are 23fmz, 23cbz, 21gyl, 20deg, and 23gcs.
 
Additional Manufacturer Narrative
Masimo's initial report identified the model as number 4003.Model number 4003 is associated with the gudid number.This supplemental mdr confirms the model number as 4003 to ensure correlation with the gudid number.Masimo also reviewed the udi number as reported in gudid.The correct entry is (b)(4).Any additional entries associated with this part number will be revised in gudid.
 
Event or Problem Description
The customer reported the sensors were tested and shown to have difficulty sensing o2 saturation and pulse.There was no patient impact or consequences reported.
 
Additional Manufacturer Narrative
This correction updates the udi number to include the di and pi fields, all numbers, letters, parentheses, and symbols.This correction is for lot number 23fmz.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other text: udi related data quality updates only.This correction updates the udi number to include the di and pi fields, all numbers, letters, parentheses, and symbols.This correction is for lot number 23cbz.
 
Event or Problem Description

Brand Name
RD SET NEONATAL/ADULT PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key17962362
Report Number3019388613-2023-00260
Device Sequence Number7530529
Product Code DQA
UDI-Device Identifier10843997009598
UDI-Public(01)10843997009598(17)260301(10)23CBZ
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number4003
Device Catalogue Number4003
Device Lot Number23CBZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer06/11/2024
07/10/2024
07/10/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date06/24/2024
07/23/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RD SET NEO CABLE (PN 4003, LOT 23CBZ).
Patient SexUnknown